# SDR USAA2012041900017

- Difficulty date: March 29, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL FITTING AT L1 DOOR OPENING FR16+4 INCHES, S23L.  REPLACED LOWER SILL FITTING AT L1 DOOR OPENING BETWEEN FR16+4 INCHES & FR20, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110339.
